# SDR AALA202106019017

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 75,335 hours, 9,532 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Detached
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L DOOR DIFFICULT TO OPEN OR CLOSE. REINSTALLED LAVATORY DOOR ON ITS TRACK IAW CMM 25-45-80, OPS CHECK GOOD.
